# SDR CALA2014040890783

- Difficulty date: April 5, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 64,476 hours, 24,247 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS 02 MASKS FELL AT ROW 12ABC.  REPACK MASK ON ROW 12ABC IAW AMM 35-21-43 & CHECK 02 GEN AMM 35-21-42 DROP TEST ACP ON TASK CARD 4R3590171 SEQ 546.
